# SDR USAA040484

- Difficulty date: August 6, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB WITH OVERSIZED FASTENER HOLES, 20 EACH, .0625 INCH DIAMETER OVERSIZE, WEB BS 986.5 TO 1006 AT LBBL 33.  REMOVED AND MANUFACTURED NEW WEB AND INSTALLED PER BOEING DWG NR 65C32677 AND SRM 51-40-00.  (M) USAA
